Crossref journal-article
American Chemical Society (ACS)
Journal of the American Chemical Society (316)
Bibliography

Grummitt, O., & Christoph, F. J. (1951). Geometric Isomers of 1-Phenyl-1,3-butadiene1. Journal of the American Chemical Society, 73(7), 3479–3484.

Authors 2
  1. Oliver Grummitt (first)
  2. Frank J. Christoph (additional)
References 0 Referenced 30

None

Dates
Type When
Created 20 years, 5 months ago (March 19, 2005, 4:20 p.m.)
Deposited 2 years, 5 months ago (March 15, 2023, 12:25 p.m.)
Indexed 1 year, 7 months ago (Jan. 17, 2024, 6:02 p.m.)
Issued 74 years, 1 month ago (July 1, 1951)
Published 74 years, 1 month ago (July 1, 1951)
Published Online 23 years, 3 months ago (May 1, 2002)
Published Print 74 years, 1 month ago (July 1, 1951)
Funders 0

None

@article{Grummitt_1951, title={Geometric Isomers of 1-Phenyl-1,3-butadiene1}, volume={73}, ISSN={1520-5126}, url={http://dx.doi.org/10.1021/ja01151a144}, DOI={10.1021/ja01151a144}, number={7}, journal={Journal of the American Chemical Society}, publisher={American Chemical Society (ACS)}, author={Grummitt, Oliver and Christoph, Frank J.}, year={1951}, month=jul, pages={3479–3484} }